# SDR DALA1034633266

- Difficulty date: November 30, 2010
- Submitted: December 2, 2010
- Operation: Air carrier
- Aircraft: N366NW
- Make and model: Airbus A320-212
- Aircraft serial: 0981
- Aircraft time: 33,976 hours, 15,244 cycles
- Engine: Ge CFM56*
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Condition: Chafed
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND CHAFE DAMAGE ON RT & LT MLG FWD DOOR HINGE FITTINGS, FWD LUG, FWD FACE.  IAW ERA 482533-14AD, FOLLOW UP INSP IS REQUIRED ON THE LT & RT MLG DOOR FWD HINGE FITTING.  ACCOMPLISH SECTION II INSP NTE 3500 CYCLE INTERVALS FROM 03JUN10.
